Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDSOURCE LABS LLC CLEARSAFE; CLEARSAFE COMFORT 22G X 1IN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDSOURCE LABS LLC CLEARSAFE; CLEARSAFE COMFORT 22G X 1IN
Model Number
MS-84222
Medical Device Problem Code
Material Split, Cut or Torn (4008)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
06/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The plastic catheter detached inside the vein.
New Search
Submit an Adverse Event Report
Brand Name
CLEARSAFE
Common Device Name
CLEARSAFE COMFORT 22G X 1IN
Manufacturer
(Section D)
MEDSOURCE LABS LLC
8600 shelby ct suite 100
chanhassen MN 55317
MDR Report Key
22475097
Report Number
3003674698-2025-01008
Device Sequence Number
12931014
Product Code
FOZ
UDI-Device Identifier
00816703020647
UDI-Public
00816703020647
Combination Product (Y/N)
N
PMA/510(K) Number
K150611
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
07/10/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
MS-84222
Device Catalogue Number
MS-84222
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/16/2025
Initial Report FDA Received Date
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization; Other;
Patient Sex
Unknown